On a Measure of Non-compactness for Some Classical Operators
Acta Mathematica Sinica, English Series
HOME| ABOUT JOURNAL | EDITORIAL BOARD | FOR AUTHORS| SUBSCRIPTIONS| ADVERTISEMENT| CONTACT US
 
Acta Mathematica Sinica,
Chinese Series
 
   
   
Adv Search »  
Acta Mathematica Sinica, English Series  2006, Vol. 22 Issue (6): 1847-1862    DOI: 10.1007/s10114-005-0674-6
articles Current Issue | Next Issue | Archive | Adv Search  |   
On a Measure of Non-compactness for Some Classical Operators
David E. EDMUNDS1, Alberto FIORENZA2, Alexander MESKHI3
1. School of Mathematics, Cardiff University, Senghennydd Road, Cardiff CF24 4YH, United Kingdom;
2. Dipartimento di Costruzioni e Metodi Matematici in Architettura, Universita' di Napoli Federico Ⅱ, via Monteoliveto, 3, 80134-Napoli (NA), Italy;
3. Scuola Normale Superiore, Piazza dei Cavalieri 7, 56126 Pisa, Italy
 Download: PDF (248 KB)   HTML (0 KB)   Export: BibTeX | EndNote (RIS)      Supporting Info
Abstract The measure of non-compactness is estimated from below for various operators,including the Hardy-Littlewood maximal operator,the fractional maximal operator and the Hilbert transform,all acting between weighted Lebesgue spaces.The identity operator acting between weighted Lebesgue spaces and also between the counterparts of these spaces with variable exponents is similarly analysed.These results enable the lack of compactness of such operators to be quantified.
Service
E-mail this article
Add to my bookshelf
Add to citation manager
E-mail Alert
RSS
Articles by authors
David E. EDMUNDS
Alberto FIORENZA
Alexander MESKHI
Key wordsmeasure of non-compactness, maximal functions, singular integrals, embeddings, weight     
Received: 2005-07-21;
Cite this article:   
David E. EDMUNDS,Alberto FIORENZA,Alexander MESKHI. On a Measure of Non-compactness for Some Classical Operators[J]. Acta Mathematica Sinica, English Series, 2006, 22(6): 1847-1862.
URL:  
http://www.actamath.com/Jwk_sxxb_en//EN/10.1007/s10114-005-0674-6      or     http://www.actamath.com/Jwk_sxxb_en//EN/Y2006/V22/I6/1847
 
No references of article
No Similar of article
  Copyright 2012 © Editorial Office of Acta Mathematica Sinica
京ICP备05002806号-7